×

zbMATH — the first resource for mathematics

On a class of interpolation spaces. (Sur une classe d’espaces d’interpolation.) (French) Zbl 0148.11403

PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] N. Aronszajn, E. Gagliardo, A paraître.
[2] O. V. Besov, Étude d’une classe d’espaces de fonctions liées aux théorèmes de plongement et de prolongement,Trudy Mat. Inst. Steklov, t. 60 (1961), p. 42–81.
[3] A. P. Calderòn, Intermediate spaces and interpolation,Reports on the conference on Functional Analysis, Varsovie, 1960.
[4] –, Article à paraître.
[5] C. Foias, J.-L. Lions, Sur certains théorèmes d’interpolation,Acta Scient. Math. Szeged, t. XXII (1961), p. 269–282.
[6] E. Gagliardo, Interpolazione di spazi di Banach e applicazioni,Ricerche di Matematica, t. IX (1960), p. 58–81.
[7] —-, Una struttura unitaria in diverse famiglie di spazi funzionali (I),Ricerche di Matematica, t. X (1961), p. 245–281. · Zbl 0111.11102
[8] —-, Caratterizzazione della tracce sulla frontiera relative ad alcune classi de funzioni inn variabili,Rend. Sem. Mat. Padova, t. 27 (1957), p. 284–305. · Zbl 0087.10902
[9] R. P. Gosselin, Some integral inequalities,Proc. Amer. Math. Soc., t. XIII (1962), p. 378–384. · Zbl 0171.30003 · doi:10.1090/S0002-9939-1962-0145028-0
[10] P. Grisvard,C. r. Acad. Sc., t. 256 (1963), p. 2745–2748, 2990–2992, 3226–3228 et t. 257 (1963), p. 349–352.
[11] –, A paraître,Annali Scuola Norm. Sup. Pisa.
[12] E. Hille, R. S. Phillips,Functional analysis and semigroups, Amer. Math. Soc., Providence, Rhode Island, 1957. · Zbl 0078.10004
[13] S. G. Krein, Sur un théorème d’interpolation dans la théorie des opérateurs,Doklady Akad. Nauk, t. 130 (1960), p. 491–494.
[14] —-, Sur la notion d’échelle normale d’espaces,Doklady Akad. Nauk, t. 132 (1960), p. 510–513.
[15] S. G. Krein, E. M. Semenov, Sur une échelle d’espaces,Doklady Akad. Nauk, t. 138 (1961), p. 763–766.
[16] P. Lax, Symmetrizable linear transformations,Comm. Pure Appl. Math., t. VII (1954), p. 633–647. · Zbl 0057.34402 · doi:10.1002/cpa.3160070403
[17] V. I. Levin, Constantes exactes dans des inégalités de type Carlson,Doklady Akad. Nauk, t. 59 (1948), p. 635–638.
[18] J.-L. Lions, Théorèmes de traces et d’interpolation (I)–(V): (I), (II)Annali Scuola Norm. Sup. Pisa, t. XIII (1959), p. 389–403, t. XIV (1960), p. 317–331; (III)Journal de Liouville; (IV)Math. Annalen; (V)Summa Brasil. Mat.
[19] —-, Sur les espaces d’interpolation; dualité,Math. Scand., t. IX (1961), p. 147–177. · Zbl 0103.08102
[20] —-, Sur certains théorèmes d’interpolation,C. r. Acad. Sc., t. 250 (1960), p. 2104–2106. · Zbl 0097.09602
[21] —-, Une construction d’espaces d’interpolation,C. r. Acad. Sc., t. 251 (1961), p. 1853–1855. · Zbl 0118.10702
[22] —-, Properties of some interpolation spaces,Journal of Math. and Mech., t. XI (1962), p. 969–977. · Zbl 0109.33603
[23] J.-L. Lions, E. Magenes, Problèmes aux limites non homogènes (V),Annali Scuola Norm. Sup. Pisa, t. XVI (1962), p. 1–44. · Zbl 0115.31401
[24] J.-L. Lions, J. Peetre, Propriétés d’espaces d’interpolation,C. r. Acad. Sc., t. 253 (1961), p. 1747–1749. · Zbl 0115.33004
[25] G. G. Lorentz, Some new functional spaces,Ann. Math., t. 51 (1950), p. 37–55. · Zbl 0035.35602 · doi:10.2307/1969496
[26] J. Marcinkiewicz, Sur l’interpolation d’opérateurs,C. r. Acad. Sc., t. 208 (1939), p. 1272–1273. · Zbl 0021.01601
[27] S. M. Nikolski, Sur les théorèmes de plongement, de prolongement et d’approximation des fonctions différentiables de plusieurs variables,Uspehi Mat. Nauk, t. XVI (1961), p. 63–114.
[28] J. Peetre, Relations d’inclusion entre quelques espaces fonctionnels,Kungl. Fysiogr. Sällsk. i Lund Förh., 30 (1960), p. 47–50.
[29] –, Relations entre deux méthodes d’interpolation, A paraître.
[30] —-, Espaces intermédiaires et la théorie constructive des fonctions,C. r. Acad. Sc., t. 256 (1963), p. 54–55. · Zbl 0119.10201
[31] —-, Nouvelles propriétés d’espaces d’interpolation,C. r. Acad. Sc., t. 256 (1963), p. 1424–1426. · Zbl 0129.08401
[32] E. T. Poulsen, Boundary values in function spaces,Math. Scand., t. X (1962), p. 45–52. · Zbl 0104.33203
[33] M. Riesz, Sur les maxima des formes bilinéaires et sur les fonctionnelles linéaires,Acta Math., t. 49 (1927), p. 465–497. · JFM 53.0259.03 · doi:10.1007/BF02564121
[34] M. Schechter, On L p estimates and regularity, A paraître.
[35] L. Schwartz, Théorie des distributions à valeurs vectorielles: (I)Annales Institut Fourier, t. VII (1957), p. 1–139; (II) t. VIII (1958), p. 1–209.
[36] —-,Lectures on mixed problems in partial differential equations and representations of semi-groups, Tata Inst. of Fundamental Research, Bombay, 1958.
[37] L. N. Slobodetski, Sur le prolongement de l’espace Wl1,...,ln/p dans l’espace Hl1,...,ln/p de S. M.Nikolski,Uspehi Mat. Nauk, t. XIV (1960), p. 176–180.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.